| Catalog Number |
42502E |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set had disconnected in a non-threaded place and leaked.The following information was provided by the initial reporter: "this was disconnected in a place that doesn't even thread.".
Additional Manufacturer Narrative
H6: investigation summary the customer reported tubing has been having connection issues, and returned photos of the incident.The complaint of separation at the stopcock has been verified from the photos.The root cause is unknown without the sample investigation in the lab.Device history record review for model 42502e lot number 22069211 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.
Event or Problem Description